# SDR AALA20150109022

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 68,376 hours, 35,635 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 39513782
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER WING STIFFENER ANGLE CRACKED IN VENT TANK ACCESS 1440C BETWEEN XW 486 & XW 536.  R & R STIFFENER ON RT UPPER WING VENT TANK ACCESS 1440C BETWEEN XW 486 &  XW 536.
